RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1944, Volume 8, Issue 1, Pages 49–60 (Mi izv3718)  

Sur les polynomes de Faber

A. Marcouchevitch


Full text: PDF file (2621 kB)

Bibliographic databases:
Received: 22.06.1943

Citation: A. Marcouchevitch, “Sur les polynomes de Faber”, Izv. Akad. Nauk SSSR Ser. Mat., 8:1 (1944), 49–60

Citation in format AMSBIB
\Bibitem{Mar44}
\by A.~Marcouchevitch
\paper Sur les polynomes de Faber
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1944
\vol 8
\issue 1
\pages 49--60
\mathnet{http://mi.mathnet.ru/izv3718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=10737}
\zmath{https://zbmath.org/?q=an:0063.03784}


Linking options:
  • http://mi.mathnet.ru/eng/izv3718
  • http://mi.mathnet.ru/eng/izv/v8/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:201
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020